# SDR CA150909006

- Difficulty date: September 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 67,396 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 201042193
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL, DURING THE APPROACH TO RWY THE ACFT HAD A GREEN HYDRAULICS SYS FAILURE.  NOSE WHEEL STEERING WAS LOST BUT THE CREW CLEARED THE RUNWAY USING DIFFERENTIAL THRUST.  A TUG TOWED THEM IN TO THE GATE FROM THE TAXIWAY.  A PAN PAN WAS DECLARED.  RESOLUTION FOUND LT MLG ACTUATOR SUPPLY LINE LEAKING.  LT MLG SUPPLY LINE REPLACED AND LEAK CHECK C/OUT. ALL OK.
